Couldn't find what you looking for?

TRY OUR SEARCH!

Hey guys. So, a very good friend of mien is complaining to me from the first day when she started to take Bystolic for hypertension. She is using it for more than one month and she is complaining that she is having constant headaches, she told me that sometimes she feels like she is going to puke and she is going through some other conditions as well.

Now I suppose that those are very common side – effects of this disease but she doesn’t want to visit her doctor even if I told her that whenever she is having some side – effects she needs to contact her doctor.

Can you tell me are those side – effects caused by Bystolic?  

Loading...

Good day there.

I am glad that you have asked. Here are some of the side – effects that Bysolic can cause: headache, dizziness, tiredness, nausea, very slow heartbeat and trouble sleeping. Those are the side – effects that can occur during this therapy.

Also, this medicine can reduce blood flow to your hands and feet and during that moment you can feel extremely cold.

But we always have some thoughts that side – effects are worse than all benefits that this medication can offer us. That is wrong – remember bystolic has more benefits than risk of side – effects.

Anyway, if you have any of them contact your doctor.

 

Reply

Loading...

Good day there.

Well my wife had a lot of side – effects that bystolic caused to her. I just can’t describe you how she was looking when she was taking this medication.

She was bloated all the time and she was swelling like never before. Her face, arms and hands were literally wet. That was in the first month.

After this, next month she had a lot of difficulty in breathing and she had dizziness as well. She started to gain weight as well and that was a sing that something is not OK with her.

After that she went to see the doctor.

Reply

Loading...

Hello. Let me share my experience with bystoic that I am taking for hypertension. From the first day that I took it since today I never had any side - effects. Maybe I am the only exception on the world, I don't know but I am just telling you the truth. Before I started with this therapy, I was reading a lot of different experiences on several sites and they were pretty much the same - almost everyone were complaining about side - effects. But you need to know that side - effects are transitory. In the end, it is most important to cure yourself. Benefits and effects that this medicine can give you are much bigger than any side - effect such as nausea and dizziness. They will go away. Enjoy your day.

Reply

Loading...

Hey. I am really glad because there are people who never had side – effects and that is a very rare case. But it is good to know. I agree with you that side – effects will go away and the medication benefits will stay. Even if sometimes I don’t believe at this. :)

Some of the less serious side – effects are headaches, tired feeling, nausea, stomach pain, diarrhea and insomnia. But that is treatable just with one cup of chamomile tea. You can try it and you will see that this works.

Everything is going to be ok.

Good luck there.

Reply

Loading...